International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

Publisher: Scientific Research Publishing Inc.
Editor: Prof.Ahmad M. Harb
Online ISSN: 2167-9487, Print ISSN: 2167-9479
Frequency: Quarterly

Description:

International Journal of Modern Nonlinear Theory and Application (IJMNTA) is an openly accessible journal published quarterly. The goal of this journal is to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in different areas of nonlinear dynamics and its applications such as, electrical, mechanical, civil, and chemical systems and so on. The contributions concerned will be discussion of a practical problem, the formulating nonlinear model, and determination of closed form exact or numerical solutions.

Table of Contents

Vol 5, No 1 (2016)

Articles

Advanced Control of a PMSG Wind Turbine
Hafsi Slah, Dhaoui Mehdi, Sbita Lassaad
 Vol 5, No 1 (2016), Pagination: 1-10
ABSTRACT |  PDF Abstract Views: 71  |  PDF Views: 0
Improvement of PV/T Based Reverse Osmosis Desalination Plant Performances Using Fuzzy Logic Controller
Mahmoud Ammous, Sana Charfi, Ahmad Harb, Maher Chaabene
 Vol 5, No 1 (2016), Pagination: 11-27
ABSTRACT |  PDF Abstract Views: 82  |  PDF Views: 0
Exact Traveling Wave Solutions for the (1 + 1)-Dimensional Compound KdVB Equation via the Novel (G'/G)-Expansion Method
Md. Nur Alam, Fethi Bin Muhammad Belgacem
 Vol 5, No 1 (2016), Pagination: 28-39
ABSTRACT |  PDF Abstract Views: 72  |  PDF Views: 0
Controlling Liu Chaotic System with Feedback Method and Its Circuit Realization
Mingjun Wang
 Vol 5, No 1 (2016), Pagination: 40-47
ABSTRACT |  PDF Abstract Views: 63  |  PDF Views: 0
Result on the Convergence Behavior of Solutions of Certain System of Third-Order Nonlinear Differential Equations
Akinwale L. Olutimo
 Vol 5, No 1 (2016), Pagination: 48-58
ABSTRACT |  PDF Abstract Views: 86  |  PDF Views: 0
A Comparative Study of Two Spatial Discretization Schemes for Advection Equation
Huda O. Bakodah
 Vol 5, No 1 (2016), Pagination: 59-66
ABSTRACT |  PDF Abstract Views: 53  |  PDF Views: 0
Design of 2-to-4 All-Optical Decoder with the Help of Terahertz Optical Asymmetric Demultiplexer
Arunava Bhattacharyya, Dilip Kumar Gayen, Tanay Chattopadhyay
 Vol 5, No 1 (2016), Pagination: 67-72
ABSTRACT |  PDF Abstract Views: 61  |  PDF Views: 0
Global Attractors for a Class of Generalized Nonlinear Kirchhoff-Sine-Gordon Equation
Ruijin Lou, Penghui Lv, Guoguang Lin
 Vol 5, No 1 (2016), Pagination: 73-81
ABSTRACT |  PDF Abstract Views: 57  |  PDF Views: 0
Global Attractor for a Class of Nonlinear Generalized Kirchhoff-Boussinesq Model
Penghui Lv, Ruijin Lou, Guoguang Lin
 Vol 5, No 1 (2016), Pagination: 82-92
ABSTRACT |  PDF Abstract Views: 66  |  PDF Views: 0